• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Apostolov (2014): Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected, Annales de l'institut Fourier, vol. 64, no. 1, 189--202, 2014.
arXiv: 1109.0175

A. Apostolov (2014): Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected, Annales de l'institut Fourier, vol. 64, no. 1, 189--202, 2014
arXiv: 1109.0175

A. Basalaev (2014): Orbifold GW theory as Hurwitz-Frobenius submanifold, J. Geom. Phys., Volume 77 (2014), 30-42
DOI: 10.1016/j.geomphys.2013.12.004
arXiv: 1310.3589

A. Basalaev (2014): SL(2,C) group action on Cohomological field theories
arXiv: 1405.6607

A. Basalaev, A. Takahashi (2014): On rational Frobenius manifolds of rank three with symmetries, J. Geom. Phys. 84 (2014), 73–86
DOI: doi:10.1515/advgeom-2014-0018
arXiv: 1401.3505

A. Frühbis-Krüger (2014): Desingularization in Computational Applications and Experiments, The Resolution of Singular Algebraic Varieties, 269-284, Clay Math. Proc., 20, Amer. Math. Soc., Providence, RI, 2014
arXiv: 1301.3709

D. Petersen, O. Tommasi (2014): The Gorenstein conjecture fails for the tautological ring of \bar M_{2,n}, Invent. Math. 196 (2014), no. 1, 139-161
DOI: 10.1007/s00222-013-0466-z
arXiv: 1210.5761

D. Ploog, P. Sosna (2014): On autoequivalences of some Calabi-Yau and hyperkaehler varieties, Int. Math. Res. Not. IMRN 2014, no. 22, 6094–6110
arXiv: 1212.4604v1

J. L. Kass (2014): An explicit semi-factorial compactification of the Néron model, C. R. Math. Acad. Sci. Paris, Vol. 352 (9), 2014, pp. 667–671
DOI: 10.1016/j.crma.2014.07.007

M. Á. Barja, V. González-Alonso, J. C. Naranjo (2014): Xiao's conjecture for general fibred surfaces, erscheint in:  Journal für die reine und angewandte Mathematik
DOI: 10.1515/crelle-2015-0080
arXiv: 1401.7502

M. Alberich-Carramiñana, J. Álvarez Montaner, F. Dachs-Cadefau, V. González-Alonso (2014): Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities, to appear in Advances in Mathematics
arXiv: 1412.3607

M. Bolognesi, M. Lönne (2014): On the fundamental group of the stack of smooth trigonal curves
arXiv: 1403.7399

M. C. Brambilla, O. Dumitrescu, E. Postinghel (2014): On linear systems of P^3 with nine base points, erscheint in:  Annali di Matematica Pura ed Applicata (1923 -) (528)
DOI: 10.1007/s10231-015-0528-5
arXiv: 1410.8065

N. Broomhead, D. Pauksztello, D. Ploog (2014): Discrete derived categories II: The silting pairs CW complex and the stability manifold
arXiv: 1407.5944

N. Broomhead, D. Ploog (2014): Autoequivalences of toric surfaces, Proc. Amer. Math. Soc., Vol. 142, Number 4 (2014), 1133--1146
DOI: 10.1090/S0002-9939-2014-11530-9
arXiv: 1010.1717

N. Pagani (2014): Harer stability and orbifold cohomology, Pacific J. Math. 267 (2014), no.2, 465-477.
DOI: 10.2140/pjm.2014.267.465
arXiv: 1212.3547

O. Dumitrescu, E. Postinghel (2014): Vanishing theorems for linearly obstructed divisors
arXiv: 1403.6852

O. Dumitrescu, M. Mulase  (2014): Quantum Curves for Hitchin Fibrations and the Eynard-Orantin Theory, Lett. Math. Phys. 104 (2014), no. 6, 635–671
DOI: 10.1007/s11005-014-0679-0
arXiv: 1310.6022

O. Dumitrescu, M. Mulase (2014): Quantization of spectral curves for meromorphic Higgs bundles through topological recursion
arXiv: 1411.1023

O. Tommasi (2014): Stable cohomology of spaces of non-singular hypersurfaces, Adv. Math. (2014), pp. 428-440
DOI: 10.1016/j.aim.2014.08.005
arXiv: 1311.2497

S. Boissière, C. Camere, A. Sarti (2014): Classification of automorphisms on a deformation family of hyperkähler fourfolds by p-elementary lattices,
arXiv: 1402.5154

S. Boissière, C. Camere, G. Mongardi, A. Sarti (2014): Isometries of ideal lattices and hyperkähler manifolds
arXiv: 1407.1814

S. Grushevsky, R. Salvati Manni, K. Hulek (2014): The Prym map on divisors, and the slope of A_5, Int. Math. Res. Not. IMRN 2014, no. 24, 6645–6660
DOI: 10.1093/imrn/rnt181
arXiv: 1107.3094

S. Rams, M. Schütt (2014): The Barth quintic surface has Picard number 41, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XIII (2014), no. 2, 533-549
arXiv: 1107.2210

S. Rams, M. Schütt (2014): On quartics with lines of the second kind, Adv. Geom. 14 (2014), 735-756
DOI: 10.1515/advgeom-2014-0018
arXiv: 1303.1304

S. Rams, M. Schütt (2014): On Enriques surfaces with four cusps
arXiv: 1404.3924

S. Rams, T. Szemberg (2014): When are Zariski chambers numerically determined?
arXiv: 1411.4178

V. González-Alonso (2014): A generalization of the Castelnuovo-de Franchis inequality, erscheint in:  Annali della Scuola Normale di Pisa, Classe di Scienze
DOI: 10.2422/2036-2145.201309_010
arXiv: 1211.2486

V. Gritsenko, K. Hulek (2014): Uniruledness of orthogonal modular varieties, Journal of Algebraic Geometry, 711--725, Volume 23 (2014)
arXiv: 1202.3361

W. Ebeling, A. Takahashi (2014): A geometric definition of Gabrielov numbers, Rev. Mat. Complut. 27 (2014), no. 2, 447–460
DOI: 10.1007/s13163-013-0139-x
arXiv: 1305.6268

W. Liu, S. Rollenske (2014): Pluricanonical maps of stable log surfaces, Adv. Math. 258 (2014), 69–126
DOI: 10.1016/j.aim.2014.03.009
arXiv: 1211.1291

Y.P. Lee, N. Priddis, M. Shoemaker  (2014): A proof of the Landau-Ginzburg/Calabi-Yau correspondence via the crepant transformation conjecture
arXiv: 1410.5503

Bücher

A. Frühbis-Krüger, R. N. Kloosterman, M. Schütt (Eds.) (2014): Algebraic and Complex Geometry, Springer PROMS 71, xii + 319 p., Springer (2014)

K. Hulek (2014): Elementary Algebraic Geometry. Übersetzung in das Chinesische., Student Mathematical Library, International Press, 2014.